The Fuglede conjecture for convex domains is true in all dimensions

Nir Lev, Máté Matolcsi

Research output: Contribution to journalArticlepeer-review

18 Scopus citations
Original languageEnglish
Pages (from-to)385-420
Number of pages36
JournalActa Mathematica
Issue number2
StatePublished - 2022

Bibliographical note

Funding Information:
N. L. was supported by ISF Grants No. 227/17 and 1044/21 and ERC Starting Grant No. 713927. M. M. was supported by NKFIH Grants No. K129335 and K132097.

Cite this